MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET TETRA 1.5MM X 3.0CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET TETRA 1.5MM X 3.0CM; Device, Neurovascular Embolization
Catalog Number TG5411530
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when physician attempted to insert the subject coil into the microcatheter, the resistance was encountered at the hub.The physician withdrew the delivery wire and introducer sheath for inspection; a thrombus was observed within the introducer sheath.The subject device was replaced, and the procedure was completed successfully.

Brand Name
TARGET TETRA 1.5MM X 3.0CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50867854
Report Number3008881809-2026-00589
Device Sequence Number10690530
Product Code HCG
UDI-Device Identifier07613327580105
UDI-Public(01)07613327580105(17)280405(10)25554109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTG5411530
Device Lot Number25554109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Excelsior SL-10 Microcatheter (Stryker).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown